# SDR RAIA00408028

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 13,812 hours, 13,761 cycles
- Engine: Allsn AE3007A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 00021406
- Condition: Inoperative
- Location: Right
- Part time: 8,987 hours, 8,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5648 - STL - RIGHT AHRS FAIL.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.
